Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 14 found articles
 
 
  Quantum and classical binomial distributions for the charge transmitted through coherent conductor
 
 
Title: Quantum and classical binomial distributions for the charge transmitted through coherent conductor
Author: Lesovik, G. B.
Chtchelkatchev, N. M.
Appeared in: JETP letters online
Paging: Volume 77 (2003) nr. 7 pages 393-396
Year: 2003
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands